New Poincaré inequalities from old


Buckley, Stephen M. and Koskela, Pekka (1998) New Poincaré inequalities from old. Annales Academiæ Scientiarum Fennicæ Mathematica, 23. pp. 251-260. ISSN 1798-2383

[img] Download (127kB)
Official URL: http://www.acadsci.fi/mathematica/Vol23/buckley.ht...



Add this article to your Mendeley library


Abstract

We discuss a geometric method, which we refer to as Coning, for generating new Poincar´e type inequalities from old ones. In particular, we derive weighted Poincaré inequalities for star-shaped domains and variant Trudinger inequalities for another class of domains.

Item Type: Article
Keywords: Lipschitz function; Hölder functions; Annular decay property; Hardy, Littlewood, and Wiener; Coifman and Weiss; Theory of harmonic analysis.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1619
Depositing User: Prof. Stephen Buckley
Date Deposited: 03 Nov 2009 09:36
Journal or Publication Title: Annales Academiæ Scientiarum Fennicæ Mathematica
Publisher: Suomalainen Tiedeakatemia
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...